# SDR CA971006005

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nr2 Hydraulic
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING, WHEN LANDING GEAR SELECTED UP THE AIRCRAFT EXPERIENCED A COMPLETE LOSS OF HYDRAULIC PRESSURE AND FLUID FROM THE NR2 HYDRAULIC SYSTEM. GEAR HAD PARTIALLY RETRACTED WITH ONE GEAR UP AND TWO STILL DOWN. ALTERNATE GEAR EXTENSION USED TO LOWER THE GEAR DOWN AND AIRCRAFT RETURNED TO LAND. INSPECTION FOUND THE NOSE GEAR DRAG STRUT HYDRAULIC LINE LEAKING. REPLACED.
